Matrices aléatoires : statistique asymptotique des valeurs propres
Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 135-164
@article{SPS_2002__36__135_0,
     author = {Pastur, Leonid and Lejay, Antoine},
     title = {Matrices al\'eatoires : statistique asymptotique des valeurs propres},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {135-164},
     zbl = {02046375},
     mrnumber = {1971583},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_2002__36__135_0}
}
Pastur, Leonid; Lejay, Antoine. Matrices aléatoires : statistique asymptotique des valeurs propres. Séminaire de probabilités de Strasbourg, Volume 36 (2002) , pp. 135-164. http://www.numdam.org/item/SPS_2002__36__135_0/

[AG] N.I. Akhiezer et I.M. Glazman. Theory of Linear Operators in Hilbrt Space, vol. 1. Dover, 1993. | MR 1255973 | Zbl 0874.47001

[AS] M. Abramowitz et I. Stegun. Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables. National Bureau of Standards,1964. | MR 167642

[CH] R. Courant et D. Hilbert. Methods of Mathematical Physics, vol. 1. Interscience, 1953. | MR 65391 | Zbl 0051.28802

[DK+] P. Deift, T. Kriecherbauer, K.T.-R. Mclaughlin, S. Venakides et X. Zhou. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory. Comm. Pure Appl. Math., vol. 52, pp. 1335-1425,1999. | MR 1702716 | Zbl 0944.42013

[Fo] P.J. Forrester. The spectrum edges of random matrices. Nuclear Phys., vol. B402, pp. 709-723, 1993. | MR 1236195 | Zbl 1043.82538

[Gi] V. Girko. Random Determinants. Kluwer, 1991.

[GMW] T. Guhr, A. Müller-Groeling et H.A. Weidenmüller. Random matrix theories in quantum physics: common concepts. Physics Report, vol. 299, pp. 189-425, 1998. | MR 1628467

[He] P. Henrici. Applied and Computational Complex Analysis, vol. 2. Wiley, 1977. | MR 453984 | Zbl 0363.30001

[Jo] K. Johansson. On fluctuations of eigenvalues of random Hermitian matrices. Duke Math. J., vol. 91, pp. 151-204, 1998. | MR 1487983 | Zbl 1039.82504

[KS] N. Katz et P. Sarnak. Random Matrices, Frobenius Eigenvalues, and Monodromy. AMS, 1999 ; Zeros of zeta fonctions and symmetry. Bull. Amer. Math. Soc., vol. 36, pp. 1-26, 1999. | MR 1640151 | Zbl 0921.11047

[KKP] A. Khorunzhy, B. Khoruzhenko et L. Pastur. Random matrices with independant entries: asymptotic property of the Green function. J. Stat. Phys., vol. 37, pp. 5033-5066, 1996. | MR 1411619 | Zbl 0866.15014

[MP] V.A. Marchenko et L.A. Pastur. The eigenvalue distribution in some ensembles of random matrices. Math. USSR Sbornik vol. 1, pp. 457-483, 1996. | Zbl 0162.22501

[Me] M.L. Mehta. Random Matrices. Academic Press, 1991. | MR 1083764 | Zbl 0780.60014

[Mi] N. Minami. Local fluctuation of the spectrum of a multidimensional Anderson tight binding model. Comm. Math. Phys., vol. 177, pp. 709-725, 1996. | MR 1385082 | Zbl 0851.60100

[Mu] R. Muirhead. Aspects of Multivariate Analysis. Wiley, 1982. | MR 652932

[P1] L.A. Pastur. On the spectrum of random matrices. Teor. Math. Phys., vol. 10, pp. 67-74, 1972. | MR 475502

[P2] L. Pastur. Spectral and probabilistic aspects of matrix models. Dans Algebraic and Geometric Methods in Mathematical Physics, pp. 207-242. Kluwer, 1996. | MR 1385683 | Zbl 0844.15009

[P3] L. Pastur. On a simple approach to global regime of random matrix theory. Dans Mathematical Results in Statistical Mechanics, pp. 429-454. World Scientific, Singapore, 1999. | MR 1886270 | Zbl 0996.15014

[P4] L. Pastur. Random matrices as paradigm. Dans Mathematical Physics 2000, pp. 216-265. Imperial College Press, Londres, 2000. | MR 1773047 | Zbl 1017.82023

[PS] L. Pastur et M. Shcherbina. Universality of the local eigenvalue statistics for a class of unitary, invariant ensembles. J. Stat. Phys., vol. 86, pp. 109-125, 1997. | MR 1435193 | Zbl 0916.15009

[PV] L. Pastur et V. Vasil'Chuk. On the law of addition of random matrices. Comm. Math. Phys., vol. 214, pp. 249-286, 2000. | MR 1796022 | Zbl 1039.82020

[Sp] R. Speicher. Free convolution and the random sum of matrices. Publ. Res. Inst. Math. Sci., vol. 5, pp. 731-744, 1993. | MR 1245015 | Zbl 0795.46048

[Sz] G. Szegö. Orthogonal Polynomials, volume XXIII de Colloquium Publications. American Mathematical Society, 1975. | MR 372517 | Zbl 0305.42011

[TW] C.A. Tracy et H. Widom. Introduction to Random Matrices. Dans Geometric and Quantum Aspects of Integrable Systems (Scheveningen, 1992), pp. 103-130. Springer, 1993. | MR 1253763 | Zbl 0791.15017

[VDN] D.-V. Voiculescu, K.J. Dykema et A. Nica. Free Random Variables. American Mathematical Society, 1992. | MR 1217253 | Zbl 0795.46049

[Vo] D.-V. Voiculescu (editor). Free Probability Theory. American Mathematical Society, 1997. | MR 1426832 | Zbl 0859.00025